# SDR DXTA2022090669500

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 120
- Aircraft serial: 6800149
- Aircraft time: 13,895 hours, 9,179 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 8323712
- Part serial: NSN
- Condition: Defective
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: DURING EACH DESCENT WHEN THE THROTTLES/POWER WERE REDUCED THE CREW NOTICED A HOT OIL SMELL. THE SMELL WAS THE STRONGEST WHEN THE THROTTLES WERE AT IDLE. ENGINE OIL LEVELS ARE NORMAL.// CORRECTIVE ACTION// REMOVED AND REPLACED CONDENSER BAG . PERFORMED ENGINE RUNS AND FOUND NO FOUL ORDR. REF CE-680 POH AND CE-680 AMM 21-21-03
